Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Suffering from gland TB. Had pus after operation. What can be done now?

Hello sir, my friend is suffering from gland TB and he came to know about this yesterday ....last year he had an operation and the doctor said that he was just having puss over there so he had been operated twice but after that again since last 2 months he was having little bit pain i-e on right side cheek near the ear and yesterday after going through various tests he got to know it is gland please suggest me what to do now ??and if i can talk to you over phone or can meet for more clarification ??? thank you.....please do reply me soon i am waiting
Asked On : Sat, 25 Aug 2012
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
Hi and thanks for the query,
Do not worry.
Tuberculosis of the lymph nodes is pretty common and quite easy to treat.
It is completely curable.
He will have to take anti TB drugs for a while and he should be ok .
Regards, Dr Kishori.
Answered: Tue, 24 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor